MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC. DORNIER THULIO PERFORMANCE FIBER; THULIO LASER FIBER

DORNIER MEDTECH AMERICA INC. DORNIER THULIO PERFORMANCE FIBER; THULIO LASER FIBER
Model Number SLIM 270 MICRON SINGLE USE THULIO PERFORMANCE FIBER
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This investigation was conducted in response to a customer report of problems with fibers crackling and becoming unattached from the laser during procedures.A device history record review was conducted and confirmed that there were no deviations or variances in the manufacturing process and the products met all dmta specifications prior to release.Past complaints were reviewed and at this time, there is no trend identified.One of the suspect fibers was evaluated and it was confirmed to be burnt.Based on the information received, there could be multiple contributing factors to this malfunction like the laser is out of alignment or incorrect user handling.There were no defects identified in the manufacturing process related to this complaint.A fiber burn is identified as a medium-level risk.There was no patient impact as a result of this malfunction.At this time, no further actions by dmta are determined to be necessary.
 
Event or Problem Description
Dmta received a customer complaint that fibers would crackle and disconnect from the laser during procedures.

Brand Name
DORNIER THULIO PERFORMANCE FIBER
Common Device Name
THULIO LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key23916741
Report Number1037955-2025-00040
Device Sequence Number21092098
Product Code GEX
UDI-Device Identifier00810116023271
UDI-Public(01)00810116023271
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSLIM 270 MICRON SINGLE USE THULIO PERFORMANCE FIBER
Device Catalogue NumberK2016361
Device Lot NumberF3425S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown